# SDR CA140526010

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 37,450 hours
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149W52422
- Condition: Departed
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT WING TO BODY PANEL FOUND MISSING 198AR UPON ARRIVAL.  705 PANEL, MISSING.  DAMAGE TO THE FLAP AS A RESULT OF THE PANEL DEPARTING THE ACFT. SB 777-53-0056 OUTLINES THE PROBLEM, DESIGN ISSUE WITH PANEL RETENTION.
